# SDR ABXA010669

- Difficulty date: December 29, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,359 hours, 24,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37502571
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FS 1040 - 1060, LONGERON 31 RIGHT, SPLICE FITTING WAS CRACKED.  RECEIVED NEW FITTING P/N 3750257-1.  INSTALLED IAW DC-8 SRM 51-1-20D.  REMOVED DAMAGED FITTING IAW DC-8 SRM 51-3-2.
